# SDR UIEA200800346

- Difficulty date: December 4, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 43,668 hours, 6,911 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS TAXING, THE AIRCRAFT STRUCK ANOTHER AIRCRAFT THAT WAS PARKED CAUSING DAMAGE TO RIGHT WINGLET.  RIGHT WINGLET REMOVED PER CDL, AREA VISUALLY INSPECTED AND AIRCRAFT RELEASED.  ACFT AWAITING PERMANENT REPAIRS. OPEN
